# SDR AALA200800052

- Difficulty date: January 11, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 57,413 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
